# SDR DALA13052566312

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 62,515 hours, 7,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERGENCY LIGHT AFT OF WING INOPERATIVE.   TROUBLESHOT IAW WDM 33-51-42 AND REPLACED POWER SUPPLY AND BATTERY IAW MM 33-51-04, OPS CHECKED GOOD.  OK FOR SERVICE.
